# SDR DALA2016110608309

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND ENLONGATED HOLES ON FLOOR SUPPORT FROM BS 200 TO 256, X 15, W1.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-41-01 AND 51-41-05.
